# SDR ASAA0540031

- Difficulty date: January 18, 2005
- Submitted: April 5, 2005
- Operation: Air carrier
- Aircraft: N755AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25096
- Engine: Cfmint CFM563C1
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Frame
- Part number: 654865790
- Condition: Damaged
- Location: Rt Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - RT AFT WING -TO-BODY FAIRING FORMER HOLES ELONGATED.  REMOVED AND INSTALLED NEW T-ANGLE IAW SRM. (K)
